MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AED PLUS; DEFIBRILLATOR
Model Number AED PLUS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device halted after partial boot cycle.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a faulty integrated circuit on the main board.Analysis for reports of this type has not identified an increase in trend.

Brand Name
AED PLUS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7310465
Report Number1220908-2018-00589
Device Sequence Number16738840
Product Code MKJ
UDI-Device Identifier00847946006907
UDI-Public00847946006907
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K011541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAED PLUS
Device Catalogue NumberAED PLUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1